Reply To: Is the IVIG working?
I’m on Privigen, 3 days every 4 weeks. Next week will be my 4th round of infusions. My neurologist has been stepping down my dosage of Prednisone since starting IVIG to where I’m now down to 20mg/day.
Since starting IVIG, I’ve notice some slow improvement in some areas while others feel worse. I’m regaining sensations in my feet and ankles, but as my steroids have reduced, I’m starting to feel itching again in my hips, thighs and back. The very symptoms that sent me to seek medical help in the first place. I have not noticed the drastic and immediate changes others have described. Regardles, I’m still experiencing a lot of problems with dexterity.
I flushed the Gabapentin months ago after I was diagnosed and put on Prednisone. It made me feel awful.
As far as side effects from IVIG, I’ve had none other than a very slight fever. I’m supposed to be taking Tylenol and Benadryl before the infusions but I often forget because I never quite know when to expect the nurse.